# SDR SIMA981802

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AE
- Make and model: Saab 340B
- Aircraft serial: 340B268
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI- DURING COMPLIANCE OF SB 34-53-042, INSTALLATION OF PROTECTION PLATE ON LT FUSELAGE AT HORIZONTAL STABILIZER,  A CHAFE WAS DISCOVERED BEYOND SRM LIMITATIONS.  BLENDED AREA.  PERFORMED EDDY CURRENT INSPECTION.  INSTALLED EXTERNAL DOUBLER 11.0 INCHES BY 10.75 INCHES IAW SAAB STATEMENT 72SDS1044.  AIRCRAFT RETURNED TO SERVICE.  (X)
